Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 26, Issue 2(158)  


Ivan Georgievich Petrovskii (photo)
Ivan Georgievich Petrovskii (on his seventieth birthday)
P. S. Aleksandrov, V. I. Arnol'd, I. M. Gel'fand, A. N. Kolmogorov, S. P. Novikov, O. A. Oleinik
3

Lacunas for hyperbolic differential operators with constant coefficients. I
M. F. Atiyah, R. Bott, L. Gårding
25
On matrices depending on parameters
V. I. Arnol'd
101
Intermediate asymptotics in matematical physics
G. I. Barenblatt, Ya. B. Zel'dovich
115
Formal groups and their role in the apparatus of algebraic topology
V. M. Buchstaber, A. S. Mishchenko, S. P. Novikov
131
The parametrix of elliptic operators with infinitely many independent variables
M. I. Vishik
155
Sharp fronts and lacunas
L. Gårding
175
On the solubility of differential equations with simple characteristics
Yu. V. Egorov
183
Generalization of a theorem on the spatial angle
H. Lewy
199
Partial differential inequalities
J. Lions
205
On local smoothness of generalized and hypoellipticity of second order differential equations
O. A. Oleinik, E. V. Radkevich
265

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
282
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021